The scaling limit of a particle system with long-range interaction

Bovier, A. and Geldhauser, C. orcid.org/0000-0002-9997-6710 (2017) The scaling limit of a particle system with long-range interaction. Markov Processes and Related Fields, 23 (4). pp. 515-552. ISSN 1024-2953

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017 Markov Processes and Related Fields.
Keywords: metastability; metastable transition time; parabolic stochastic partial differential equations; reaction-diffusion equations
Dates:
  • Published (online): 1 October 2017
  • Published: 1 October 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 18 Feb 2020 12:40
Last Modified: 18 Feb 2020 12:40
Published Version: http://math-mprf.org/journal/articles/id1480/
Status: Published
Publisher: Polymat Publishing
Refereed: Yes
Related URLs:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export